# SDR CALA2014090392048

- Difficulty date: August 30, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 96,849 hours, 15,256 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE INSPECTION IAW SMC 179 FOUND CORRODED HARDWARE LOCATED BELOW THE PILOT'S FWD NR 1 WINDSHIELD  CLEANED LIGHT CORROSION & PAINTED IAW GPM 5-0-4-024.
